i


    PUBLICATIONS






[1]
Groupes opérant sur un complexe simplicial avec domaine fondamental, C. R. Acad. Sc. Paris 276, 1973, 607-609.



[2]
Avec U. Rehmann: Finitely presented groups of matrices, Springer Lec. Notes 551, 1976, 165-169



[3]

Classes de torsion dans la cohomologie des groupes arithmétiques, C. R. Acad. Sc. Paris 284, 1977, 1009-1011.




[4]

Présentation finie des groupes de Chevalley à coefficients dans un anneau, dans "Groupes réductifs et formes automorphes, 1" Publ. Math. Paris VII, 1978, 147-155.




[5]
The cohomology of SL3(Z), Topology  17, 1978, 1-22.



[6]

Addendum to the article "On the torsion in K*(Z), Duke Math. Journal 45, 1, 1978, 131-132.




[7]

Cohomologie des groupes discrets et formes automorphes, dans "Variétés de Shimura et fonctions L",  Publ. Math. Paris VII, 1979, 131-143.




[8]

Chevalley groups over polynomial rings, dans "Homological Group Theory",  London Math. Soc. Lec Notes Series 36, 1979, 359-367.




[9]

K-théorie des anneaux d'entiers de corps de nombres et cohomologie étale, Inventiones Math. 55, 1979, 251-295.




[10]

On higher p-adic regulators,  Springer Lec. Notes 854, 1981, 372-401.




[11]

Rational K-theory of the dual numbers of a ring of algebraic integers, Springer Lec. Notes 854, 1981, 402-408.




[12]

Operations on tale K-theory, Applications, Springer Lec.Notes 966 , 1982, 271-303.




[13]

On K-theory and values of zêta functions,  Proceedings CMS-AMS, Vol.2, 1982, 49-58.




[14]

K2 et le groupe de Brauer (d'après A.S. Merkurjev et A.A. Suslin, Séminaire Bourbaki 601, Astérisque 105-106, 1983, 79-93.




[15]

Avec J.-L. Colliot-Thélène et J.-J. Sansuc: Torsion dans le groupe de Chow de codimension deux,  Duke Math. Journal 50, 1983, 763-801.




[16]

On the rank of étale cohomology of varieties over p-adic or number fields,  Compositio Math53, 1984, 113-131, et Erratum, Ibid.  68, 1988, 123.




[17]

Groupes de Chow et K-théorie de variétés sur un corps fini,  Math.Annalen  268, 1984, 317-345.




[18]

Avec Tezuka M. et Yagita N.: Cohomological behaviour of the reduction modulo a prime of GL3(Z),  J. Pure and Appl. Algebra 32, 2, 1984, 219-229.




[19]

K-théorie et zéros aux points entiers de fonctions zêta, Proc. Int. Congress of Maths., Varsovie, 1983.




[20]

Opérations en K-théorie algébrique, Canad. Journal of Math.  37, 1985, 488-550.




[21]

Régulateurs, Séminaire Bourbaki 644, Astérisque 133-134, 1986, 237-253.




[22]

Connexions et classes caractéristiques de Beilinson, Contemporary Mathematics   83, 1989, 349-376.




[23]

p-adic K-theory of elliptic curves, Duke Math. Journal 54, 1, 1987, 249-269.




[24]

Eléments cyclotomiques en K-théorie, Astérisque 147-148, 1987, 225-257.




[25]

Avec H. Gillet: Intersection theory using Adams operations, Inventiones Math. 90, 1987, 243-277.




[26]

Avec H. Gillet: Direct images of Hermitian holomorphic bundles, Bull. AMS 15, 1986, 209-212.




[27]

Avec J.-M. Bismut et H. Gillet: Analytic torsion and holomorphic determinant bundles I: Bott-Chern forms and analytic torsion, Comm. in Math.Physics 115, 1988, 49-78.




[28]

Avec J.-M. Bismut et H. Gillet: Analytic torsion and holomorphic determinant bundles II : Direct images and Bott-Chern forms, Comm. in Math.Physics 115, 1988, 79-126.




[29]

Avec J.-M. Bismut et H. Gillet: Analytic torsion and holomorphic determinant bundles III: Quillen metrics on holomorphic determinants, Comm. in Math. Physics  115,1988, 301-351.




[30]

Avec J.-M. Bismut et H. Gillet: Classes caractéristiques secondaires et immersions en géométrie complexe,  C.R. Acad. Sc. Paris 307, 1988, 565-567.




[31]

Avec H. Gillet: Arithmetic Intersection Theory, Publications Math. IHES 72, 1990, 94-174.




[32]

Avec H. Gillet: Characteristic classes for algebraic vector bundles with hermitian metric,  Annals of Maths. 131, 1990, 163-203.




[33]

Avec H. Gillet: Analytic torsion and the Arithmetic Todd genus, Topology 30, 1, 1991, 21-54.




[34]

Avec H. Gillet: Arithmetic amplitude,  C.R. Acad. Sc. Paris 307, 1988, 887-890.




[35]

Avec H. Gillet: Arithmetic Chow groups and differential characters, dans  Algebraic K-theory: Connections with Geometry and Topology, Ed. J.F. Jardine et V.P. Snaith,1989, Kluwer Academic Publishers, 30-68.




[36]

Avec H. Gillet: The holonomy of the determinant of cohomology of an algebraic bundle,  Communications in Math. Physics  131, 1990, 219-220.




[37]

Avec H. Gillet et B. Mazur : A remark on a theorem of Blichfeldt, Bulletin London Math. Society 23, 1991, 131-132.




[38]

Théorie d'Arakelov et Théorie de Nevanlinna, Astérisque 183, 1990, 127-135.




[39]

Algebraic K-Theory  of the integers, cours à Mexico ,1986, dans "Higher Algebraic K-theory : an overview",  Springer Lecture Notes   1491, 1992, 100-130.




[40]

Avec H. Gillet: Un théorème de Riemann-Roch arithmétique, C.R. Acad. Sc. Paris 309, 1989, 929-932.




[41]

Avec J.-M. Bismut et H. Gillet : Bott-Chern currents and complex immersions,  Duke Journal  60, 1990, 255-284.




[42]

Avec J.-M.Bismut et H. Gillet : Complex Immersions and Arakelov Geometry, in  Grothendieck Festschrift I, 1990, Birkhauser, 249-331.




[43]

Avec J.-M. Bismut: Appendice à "Koszul  complexes, harmonic oscillators and the Todd class" de J.-M.Bismut, Journal AMS  3, 1990, 251-254.




[44]

Géométrie d'Arakelov et théorie des nombres transcendants, Journées arithmétiques 1989, Astérisque   198-199-200, 1991, 355-373.




[45]

Avec  D. Abramovich, J.-F. Burnol et J. Kramer:  Lectures on Arakelov geometry, Cambridge Studies in Advanced Mathematics 33, 1992, Cambridge University Press.




[46]

Géométrie d'Arakelov des surfaces arithmétiques, Séminaire Bourbaki 713, Juin 1989,  Astérisque 177-178, 327-343.




[47]

Avec H. Gillet: On the number of lattice points in convex symmetric bodies and their duals, Israel Journal of Math. 74, 2/3, 1991, p.347-357.




[48]

Avec H. Gillet: An arithmetic Riemann-Roch theorem, Inventiones Math.  110, 1992, 474-543.




[49]

Avec J. B. Bost et H. Gillet: Un analogue arithmétique du théorème de Bézout,  C.R. Acad. Sc. Paris  312, 1991, 845-848.




[50]

Avec H. Gillet: Arithmetic analogs of the standard conjectures, dans "Motives",  Proc. of Symposia in Pure Maths  55 (Jannsen, Kleiman, Serre eds.), 1994, 129-142 .




[51]

Avec M.Schroeter : On a result of Deninger concerning Riemann's zeta function, dans "Motives",  Proc. of Symposia in Pure Maths  55 (Jannsen, Kleiman, Serre eds.), 1994, 745-747.




[52]

Avec J.B. Bost et H. Gillet:  Heights of projective varieties and positive Green forms,  Journal of AMS   7, 1994,  903-1027.




[53]

Un théorème d'annulation sur les surfaces arithmétiques, C.R. Acad. Sc. Paris 316, 1993, 1199-1203.




[54]

A vanishing theorem on arithmetic surfaces,  Inventiones Math.   116, 1994,  577-599.




[55]

Avec S. Bloch et H. Gillet: Non archimedean Arakelov theory, Journal of Algebraic Geometry   4, 1995,  427-485.




[56]

Successive minima on arithmetic varieties, Compositio Math.   96, 1995,  85-98.




[57]

Minima successifs sur les variétès arithmétiques, C.R. Acad. Sc. Paris 319, 1994, 229-232.




[58]

Avec S. Bloch et H. Gillet: Algebraic cycles on degenerate fibers, dans "Arithmetic Geometry", ed. Catanese, Symposia Mathematica   37, 1997, 45-69. [Fichier pdf]




[59]

Avec  H. Gillet: Descent, motives and K-theory, Journal de Crelle   478, 1996,  127-176.




[60]

Hermitian vector bundles on arithmetic varieties, Proceedings of Symposia in Pure Maths., Vol.  62.1, 1997, 383-419.




[61]

Classes caractéristiques secondaires des fibrés plats, Séminaire Bourbaki 819, Astérisque 241, 1997, 411-424.




[62]

Avec H. Gillet: Upper bounds for regularized determinants, Comm. in Math. Physics199, 1998, 99-115.




[63]

K-theory and values of zeta functions, dans Proceddings of the Workshop and Symposium: Algebraic K-theory and its applications, ICTP 1997, H. Bass, A. Kuku, C. Pedrini ed., World Scientific 1999, 255-283.




[64]

On the 3-torsion in K4(Z), Topology 39, 2000, 259-265.




[65]

Avec H. Gillet: Filtrations on higher K-theory, dans  Algebraic K-theory, C. Weibel et W. Raskind eds., Proceedings of Symposia in Pure Mathematics 67 1999, 65 p.




[66]

Perfect forms and the Vandiver conjecture, Journal de Crelle517, 1999, 209-221.




[67]

Sur les zéros des fonctions L automorphes, CRAS Acad. Sc. Paris  328, 1999, 955-958.




[68]

On the field with one element (exposé à l'Arbeitstagung, Bonn, June 1999), Preprint IHES, 1999, 5 p. [Fichier pdf]




[69]

Avec H. Gillet: Direct images in non-archimedean Arakelov theory, Annales de l'institut Fourier50, 2000, 363-399.




[70]

On zeroes of automorphic L-functions, dans Proceedings of the Conference on Dynamical, Spectral and Arithmetic Zeta-Functions, Contemporary Maths., M. van Frankenhuysen et M. L. Lapidus eds., 2000, 13 p




[71]

Arakelov Geometry,  Encyclopaedia of Mathematics, Kluwer Academic Publishers,  vol 12 , 28-29.




[72]

Secant varieties and successive minima, avec un appendice de Claire Voisin: On the linear subspaces contained in the secant varieties of projective curves,  Journal of algebraic Geometry13 2004, 323-341.




[73]

La géométrie des nombres, dans  Colloque: "Géométrie au vingtième siècle, Paris, Septembre 2001, à paraître.[Fichier pdf]




[74]

Avec P. Elbaz-Vincent et H. Gangl: Quelques calculs de la cohomologie de GLN(Z) et de la K-théorie de Z,  CRAS Acad. Sc. Paris 335, 2002, 321-324.




[75]

A bound on the torsion in the K-theory of Algebraic integers, Documenta, 2003, 30 pp.




[76]

Graphic requirements for multistationarity, Preprint IHES 02/2003. ComplexUs   1, 2003. [Fichier pdf]




[77]

Les variétés sur le corps à un élément, Moscow Math. Journal,  Vol. 4, no 1, 2004, 217-244.[Fichier pdf]




[78]

The work of Vladimir Voevodsky, International Congress of Mathematicians, Beijing 2002, 99-102. Higher Education Press.




[79]

An introduction to arithmetic groups, in "Number theory, Physics and Geometry II", P.Cartier, B.Julia, P. Moussa, P. Vanhove eds., Springer, 2006, 247-276. .  Résumé. [Fichier pdf]




[80]

Avec C. Voisin: Torsion cohomology classes and algebraic cycles on complex projective manifolds, Advances in Math. 198 (2005) 107-127 .  Résumé. [Fichier pdf]


      

[81]

Semi-stable extensions on arithmetic surfaces, in "Moduli Spaces and Arithmetic Geometry" (Kyoto,2004), Advanced Studies in Pure Maths. 45 (2006), 283-295 [Fichier pdf]





[82]
Mathematical approaches to differentiation and gene regulation, C.R. Paris Biologies 329 (2006) 13-20 [Fichier pdf]





[83]
Genres de Todd et valeurs aux entiers des dérivées de fonctions L, Séminaire Bourbaki 955 (2005), Astérisque 311, 2007, 75-98. [Fichier pdf]





[84]
Avec J.-L. Jestin : Symmetries by base substitutions in the genetic code predict 2' or 3' aminoacylation of tRNA. Journal of Theoretical Biology Vol. 247 (2007), 391-394. [Fichier pdf]





[85]
Avec M.Kaufman et R.Thomas : A new necessary condition on interaction graphs for multistationarity. Journal of Theoretical Biology Vol.248, (2007), 675-685. [Fichier pdf]





[86]
Higher K-theory of algebraic integers and the cohomology of arithmetic groups, Notes by M.Varisco, (2008). [Fichier pdf]





[87]
Avec D.R"ossler et H.Gillet : An arithmetic Riemann-Roch theorem in higher degrees. Annales de l'Institut Fourier, Vol. 58, (2008) 2169-2189. [Fichier pdf]





[88]
Avec H.Gillet : Motivic Weight Complexes for Arithmetic Varieties. Journal of Algebra, Vol 322, (2009), 3088-3141. [Fichier pdf]





[89]
Linear projections and successive minima, Nagoya Math. Journal, Vol. 197, (2010), 45-57. [Fichier pdf]





[90]
Lectures on Algebraic varieties over F1, in Non commutative Geometry, Arithmetic, and related topics, A.Connes and C.Consani eds. (2011) The Johns Hopkins University Press, 267-277. [Fichier pdf]





[91]
Avec P. Elbaz-Vincent et H.Gangl : Perfect forms and the cohomology of modular groups, Advances in Maths., to appear. [Fichier pdf]




[92]
Avec H. Gillet : On the arithmetic Chern character, prepublication (2012). [Fichier pdf]




[93]
La théorie d'Arakelov, prépublication (2012). [Fichier ps]




[94]
How to knock out feedback circuits in gene networks ?, avec H.Gruber et A.Richard, in Pattern formation in morphogenesis, Springer Proceedings in Mathematics 15 (2013), 175-177. [Fichier pdf]